Depersonalization Support Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
251 Posts
Discussion Starter · #1 ·
It's been almost three months of this torturous ordeal and Im now starting to see a lift of this.

Two months ago I started taking Lexapro and now I am slowly tapering off this drug.

I was never an advocate for drugs, althoufh I may just be a hypocrite,because prior to all of this I smoked weed extensively.

Now three months later, I have not smoked weed just the occasional cigarette here and there.

I see things clearer now, I recognize myself in thw mirro and the environment looks a lot realer too.

BUT the anxiety and fear I was feeling is being replaced with some depression and minir suicidal tendencies

My question is, could this be a symptom some pol share when recovering from this thing?

Like I said before, Im tapering off Lexapro and it has been shown that some of the withdrawal symtoms can be depression.

I find life right now somewaht dull but I also know that I have not done much on my part to improve or change my lige rigjt now. This is something that obviously bothers me.

Is this normal? Is this a transitional stage when coming off DP or is this because im reducing my meds, or both?
 

·
Registered
Joined
·
1,903 Posts
Honestly if your starting to feel better I would question why you are tapering off your meds already....Two months in is basically the period where the med actually starts doing its real work.....The med might just be the reason you are feeling better....And tapering off it is possibly the reson these slight depressive feelings have appeared...

I would hold off on the taper for another while...And by the way if you are tapering yourself of the med unsupervised and without a doctors proper advice i think you are asking for trouble....

I suggest maybe staying on the med for another while....If its not broken dont fix it....Just for the time being anyway...
 

·
Registered
Joined
·
568 Posts
Hi your post hit me because I to have been recovering , I have never suffered serious depression but ever since the things are getting much better in regards to the dp dr , I have been suffering a very flat mood .
I'm not sure if its part off getting over dp dr , but in my 33 years off living, ive never felt so irritated and just plain flat in my mood.
I can't anwser your question but your not alone .
To be honest though I'm so happy the dr dp is not like it use to be .
My diet is poor and I'm not trying to change the things that are not right in my life , mainly because off my lack off motivation..
Time I'm hoping will heal this nightmare 2 years.
 

·
Registered
Joined
·
251 Posts
Discussion Starter · #4 ·
Eddy, I think you are right but my concern is if I continue, let's say, taking my normal dosage, won't I go through those withdrawal symtoms anyway, perhaps worse too since I would have been on it much longer?
 
1 - 5 of 5 Posts
Top